Well Posedness of A Common Coupled Fixed Point Problem

Hassen Aydi, Mujahid Abbas

Abstract


In this paper, we prove rst some common coupled xed point theorems for mappings \(T : X \times X\to X\) and \(g : X \to X\) satisfying a generalized contractive condition on a metric space. We provide examples of new concepts introduced herein. We also study the well posedness of a common coupled xed point problem. Our results generalize several well known comparable results in the literature.


Keywords


Coincidence point; Point of coincidence; Contractive type mappings; Well posedeness

Full Text:

PDF

References


M. Abbas, M. Ali Khan and S. Radenovic, Common coupled fixed point theorems in cone metric spaces for w-compatible mappings, Appl. Math. Comput. 217 (2010), 195 – 202, doi:10.1016/j.amc.2010.05.042.

M. Abbas and G. Jungck, Common fixed results for noncommuting mappings without continuity in cone metric spaces, J. Math. Anal. Appl. 341 (2008), 416 – 420, doi:j.jmaa.2007.09.070.

T. Abdeljawad, H. Aydi and E. Karapinar, Coupled fixed points for Meir-Keeler contractions in ordered partial metric spaces, Mathematical Problems in Engineering 2012 (2912), Article ID 327273, 20 pages, doi:10.1155/2012/327273.

H. Afshari, H.R. Marasi and H. Aydi, Existence and uniqueness of positive solutions for boundary value problems of fractional differential equations, Filomat 31 (9) (2017), 2675 – 2682, doi:10.2298/FIL1709675A.

A.H. Ansari, H. Aydi, M.A. Barakat and M.S. Khan, On coupled coincidence point results in partially ordered metric spaces via generalized compatibility and C-class functions, Journal of Inequalities and Special Functions 8 (3) (2017), 125 – 138.

H. Aydi, M. Barakat, A. Felhi and H. I¸sik, On $phi$-contraction type couplings in partial metric spaces, Journal of Mathematical Analysis 8 (4) (2017), 78 – 89.

H. Aydi, B. Damjanovic, B. Samet and W. Shatanawi, Coupled fixed point theorems for nonlinear contractions in partially ordered G-metric spaces, Math. Comput. Modelling 54 (2011), 2443 – 2450, doi:10.1016/j.mcm.2011.05.059.

H. Aydi, E. Karapinar and Z. Mustafa, Coupled coincidence point results on generalized distance in ordered cone metric spaces, Positivity 17 (4) (2013), 979 – 993, doi:10.1007/s11117-012-0216-2.

H. Aydi, B. Samet and C. Vetro, Coupled fixed point results in cone metric spaces for $tilde{w}$-compatible mappings, Fixed Point Theory Appl. 2011 (2011), Article ID 27, 15 pages, doi:10.1186/1687-1812- 2011-27.

H. Aydi, W. Shatanawi and M. Postolache, Coupled fixed point results for $(psi,phi)$-weakly contractive mappings in ordered G-metric spaces, Comput. Math. Appl. 63 (2012), 298 – 309, doi:10.1016/j.camwa.2011.11.022.

H. Aydi, E. Karapinar and M. Postolache, Tripled coincidence point theorems for weak $varphi$-contractions in partially ordered metric spaces, Fixed Point Theory Appl. 2012 (2012) Article ID 44, 12 pages, doi:10.1186/1687-1812-2012-44.

H. Aydi, E. Karapinar and W. Shatanawi, Coupled fixed point results for $(psi,varphi)$-weakly contractive condition in ordered partial metric spaces, Comput. Math. Appl. 62 (2011), 4449 – 4460, doi:10.1016/j.camwa.2011.10.021.

H. Aydi, E. Karapınar and I.M. Erhan, Coupled coincidence point and coupled fixed point theorems via generalized Meir-Keeler type contractions, Abstract and Applied Analysis 2012 (2012), Article ID 781563, 22 pages, doi:10.1155/2012/781563.

G.V.R. Babu, M.L. Sandhya and M.V.R. Kameswari, A note on a fixed point theorem of Berinde on weak contractions, Carpathian J. Math. 24 (1) (2008), 8 – 12.

T.G. Bhaskar and V. Lakshmikantham, Fixed point theory in partially ordered metric spaces and applications, Nonlinear Anal. 65 (2006), 1379 – 1393, doi:10.1016/j.na.2005.10.017.

Lj.B. Ciric, Generalized contractions and fixed point theorems, Publ. Inst. Math. (Beograd) 12 (26) (1971), 19 – 26.

Lj.B. Ciric, A generalization of Banach’s contraction principle, Proc. Amer. Math. Soc. 45 (1974), 267 – 273.

Lj.B. Ciric, Fixed point of asymptotically regular mappings, Mathematical Commun. 10 (2005), 111 – 114.

B.S. Choudhury and A. Kundu, A coupled coincidence point result in partially ordered metric spaces for compatible mappings, Nonlinear Anal. 73 (2010), 2524 – 2531, doi:10.1016/j.na.2010.06.025.

F.S. De Blassi and J. Myjak, Sur la porosite des contractions sans point fixe, Comptes Rendus Academie Sciences Paris 308 (1989), 51 – 54.

Z.M. Fadail, G.S. Rad, V. Ozturk and S. Radenovi´c, Some remarks on coupled, tripled and n-tupled fixed points theorems in ordered abstract metric spaces, Far East Journal of Mathematical Sciences 97 (7) (2015), 809 – 839.

M.D. Guay and K.L. Singh, Fixed points of asymptotically regular mappings, Mat. Vesnik 35 (1983), 101 – 106.

G. Jungck, Commuting mappings and fixed points, Amer. Math. Monthly 73 (1976), 261 – 263.

G. Jungck, Compatible mappings and common fixed points, Int. J. Math. Math. Sci. 9 (4) (1986), 771 – 779, doi:10.1155/S0161171286000935.

G. Jungck, Common fixed points for noncontinuous nonself maps on nonmetric spaces, Far East J. Math. Sci. 4 (1996), 199 – 215.

G. Jungck and B.E. Rhoades, Fixed point for set valued functions without continuity, Indian J. Pure Appl. Math. 29 (3) (1998), 227 – 238.

Z. Kadelburg, A. Nastasi, S. Radenovic and P. Vetro, Remarks on the paper: Fixed point theorems for cyclic contractions in C¤-algebra-valued b-metric spaces, Adv. Oper. Theory 1 (1) (2016), 93 – 104.

Z. Kadelburg, S. Radenovi´c and M. Sarwar, Remarks on the paper: Coupled fixed point theorems for single-valued operators in b-metric spaces, Mathematics Interdisciplinary Research 2 (2017), 1 – 8.

R. Kannan, Some results on fixed points, Bull. Calcutta Math. Soc. 10 (1968), 71 – 76.

E. Karapinar, Fixed point theory for cyclic weak Á-contraction, Appl. Math. Lett. 24 (2011), 822 – 825, doi:10.1016/j.aml.2010.12.016.

E. Karapınar, Coupled fixed point on cone metric spaces, Gazi University Journal of Science 24 (1) (2011), 51 – 58.

E. Karapınar, Coupled fixed point theorems for nonlinear contractions in cone metric spaces, Comput. Math. Appl. 59 (12) (2010), 3656 – 3668, doi:10.1016/j.camwa.2010.03.062.

B.K. Lahiri and P. Das, Well-posedness and porosity of certain classes of operators, Demonstratio Math. 38 (2005), 170 – 176.

V. Lakshmikantham and Lj.B. Ciric, Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear Anal. 70 (2009), 4341 – 4349, doi:10.1016/j.na.2008.09.020.

Z. Mustafa, H. Huang and S. Radenovic, Some remarks on the paper: Some fixed point generalizations are not real generalizations, J. Adv. Math. Stud. 9 (1) (2016), 110 – 116.

M. Pacurar and I.A. Rus, Fixed point theory for cyclic '-contractions, Nonlinear Anal. 72 (2010), 1181 – 1187, doi:10.1016/j.aml.2010.12.016.

V. Popa, Well-posedness of fixed point problem in orbitally complete metric spaces, Stud. Cerc. St. Ser. Mat. Univ. 16 (2006), Supplement. Proceedings of ICMI 45, Ba˘cau, Sept. 18 (20) (2006), 209 – 214.

V. Popa, Well-posedness of fixed point problem in compact metric spaces, Bul. Univ. Petrol-Gaze, Ploiesti, Sec. Mat. Inform. Fiz. 60 (1) (2008), 1 – 4.

J.O. Olaleru, Some generalizations of fixed point theorems in cone metric spaces, Fixed Point Theory Appl. 2009 (2009), Article ID 657914, 10 pages, doi:10.1155/2009/657914.

S. Radenovic, Coupled fixed point theorems for monotone mappings in partially ordered metric spaces, Kragujevac Journal of Mathematics 38 (2) (2014), 249 – 257.

S. Radenovic, Some coupled coincidence points results of monotone mappings in partially ordered metric spaces, Int. J. Anal. Appl. 5 (2) (2014), 174 – 184.

S. Radenovic, Bhaskar-Lakshmikantham type-results for monotone mappings in partially ordered metric spaces, Int. J. Nonlinear Anal. Appl. 5 (2) (2014), 37 – 49, doi:10.22075/ijnaa.2014.141.

S. Reich and A.J. Zaslawski, Well posedness of fixed point problems, Far East J. Math. Sci., Special Volume, Part III (2001), 393 – 401.

B. Samet, Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces, Nonlinear Anal. 4 (12) (2010), 4508 – 4517, doi:10.1016/j.na.2010.02.026.

B. Samet, E. Karapinar, H. Aydi and V. Cojbasic Raji´c, Discussion on some coupled fixed point theorems, Fixed Point Theory Appl. 2013 (2013), Article ID 50, 12 pages, doi:10.1186/1687-1812-2013-50.

P.L. Sharma and A.K. Yuel, Fixed point theorems under asymptotic regularity at a point, Math. Sem. Notes 35 (1982), 181 – 190.

S. Sessa, On a weak commutativity condition of mappings in fixed point consideration, Publ. Inst. Math. 32 (1982), 149 – 153.

W. Shatanawi and Z. Mustafa, On coupled random fixed point results in partially ordered metric spaces, Matematicki Vesnik 64 (2012), 139 – 146.

W. Shatanawi, B. Samet and M. Abbas, Coupled fixed point theorems for mixed monotone mappings in ordered partial metric spaces, Mathematical and Computer Modelling 55 (2012), 680 – 687, doi:10.1016/j.mcm.2011.08.042.

W. Shatanawi, H.K. Nashine and N. Tahat, Generalization of some coupled fixed point results on partial metric spaces, International Journal of Mathematics and Mathematical Sciences 2012 (2012), Article ID 686801, 10 pages, doi:10.1155/2012/686801.




DOI: http://dx.doi.org/10.26713%2Fcma.v9i1.687

Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905